# SDR IPXA2018102935463

- Difficulty date: October 16, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 64,120 hours, 16,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: APB72407
- Condition: Cracked
- Location: Bs 1372
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW FUEL TANK UPPER AFT WEB WAS CRACKED AT AT BS 1372, RBL 80.  REPAIRED THE WEB IAW EO MD11-5710-70319-A.  MAJOR.
